How to Treat Headaches with Anadin?

Headache is one of the most common ailments suffered amongst adults and children and is one of the most frequent reasons for using over-the-counter painkillers. For many of us, headaches are seen as a minor inconvenience that can be easily remedied by taking a couple of painkillers, for example Anadin Extra or Anadin Original, or resting and having something to eat or drink. However, for some people frequent severe headaches can cause concern and disruption to everyday life.

The most common types of headaches

Tension headache:

This type of headache can cause a dull, aching pain, which some sufferers describe as feeling like they have a tight band around their head. Tension headaches are generally caused by stress. Painkillers can provide effective relief from tension headaches, e.g. Anadin Extra†. It is also advisable to try to relax and de-stress.

Cluster headache:

This type of headache is where the pain is centred around one eye and is often described as searing or excruciating. It may cause the eyelid to droop and the eye to become red and watery. This type of headache is named as such because attacks usually occur in 'clusters', ranging from one every other day up to eight times a day. It is advisable to speak to your doctor or pharmacist for treatment options for this type of headache.

Muscle contraction headache:

This type of headache is caused by neck pain or a muscle spasm in the head or neck. Painkillers can provide effective relief from this form of headache, e.g. Anadin Extra†; it may also be useful to have a massage to relax the muscles.

Most headaches fall within the 'minor headache' category. However, it is important to be aware that some headaches may be a warning of a more serious condition. Headaches that should be referred to a doctor include:

  • Headaches that are worse in the morning but improve during the day.
  • Sudden, severe headache.
  • Headache with neck stiffness, drowsiness, vomiting or a rash.
  • Severe headaches that occur just before or in the first days of menstruation, especially in women taking the contraceptive pill.
  • Headache in children under 12 years of age.

If you think you are suffering from headaches frequently and you are concerned, you should speak to your doctor.

You should also seek immediate medical advice if:

    Your headache occurs suddenly and severely, especially if it follows a blow to the head.
  • Your headache is accompanied with a fever.
  • You are feeling drowsy or you notice a significant change from your normal headache pattern.

Always read the leaflet enclosed in the pack before use.

** Contains Aspirin 325mg and Caffeine 15mg

† Contains Aspirin 300mg, Paracetamol 200mg, Caffeine 45mg

x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close